Criteria for Monotonicity of Demand Functions
We formulate a simple necessary and sufficient condition of monotonicity of a consumer's demand function in terms of the first and second derivatives of the consumer's utility function.
|Date of creation:||1978|
|Publication status:||Published in Ekonomika i Matematicheskie Metody (in Russian) 14 (1978): pp. 122-128|
|Contact details of provider:|| Postal: Ludwigstraße 33, D-80539 Munich, Germany|
Web page: https://mpra.ub.uni-muenchen.de
More information through EDIRC
When requesting a correction, please mention this item's handle: RePEc:pra:mprapa:20097. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Joachim Winter)
If references are entirely missing, you can add them using this form.